Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

SOME NOTES ON ALMOST PARACONTACT STRUCTURES

Arif Salımov, Hasim Cayir

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES Cilt 66 · Sayı 3 · ss. 331–338 · 01.01.2013
DOI ile aç

Özet

In the present paper we study an almost paracontact Riemannian manifold which is closely related to the pure Riemannian metric. We construct a new tensor field corresponding to pure metric of almost paracontact structure. An integrability condition and curvature properties of structure by using this tensor field are presented. Finally, we study almost paracontact structures with structural exact 1-form.

Anahtar kelimeler

almost paracontact structure pure Riemannian metric pure connection Phi(phi)-operator

Atıf için künye

Salımov, A., & Cayir, H. (2013). SOME NOTES ON ALMOST PARACONTACT STRUCTURES. COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, 66(3), 331–338. https://doi.org/10.7546/cr-2013-66-3-13101331-3

BibTeX
@article{salimov2013-53692,
  author = {Salımov, Arif and Cayir, Hasim},
  title = {SOME NOTES ON ALMOST PARACONTACT STRUCTURES},
  journal = {COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES},
  year = {2013},
  volume = {66},
  number = {3},
  pages = {331--338},
  issn = {1310-1331},
  doi = {10.7546/cr-2013-66-3-13101331-3},
  url = {https://akademik.atauni.edu.tr/yayinlar/53692-some-notes-on-almost-paracontact-structures}
}